MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CORE IMPACTION DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CORE IMPACTION DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400300000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported the device overheated and burned the inside of a patient's mouth during a procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: upon follow-up, the reported event of heat from the core impaction drill is retracted.The actual event experienced was on a micro drill attachment.This attachment is not compatible with a core impaction drill.This report was filed in error.H3 other text : device not returned.

Brand Name
CORE IMPACTION DRILL
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15366184
Report Number3015967359-2022-01754
Device Sequence Number6324058
Product Code ERL
UDI-Device Identifier04546540402035
UDI-Public04546540402035
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400300000
Device Catalogue Number5400300000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale